# SDR CALA2013111893016

- Difficulty date: November 16, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 46,026 hours, 18,584 cycles
- Engine: Iae V2522A5
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Unknown
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R NR 4 SPOILER ACTUATOR IAW AMM27-64-44.  ADJUSTED RT NR 4 SPOILER ACTUATOR IAW AMM 27-64-00.  OPERATIONS & LEAK CHECKED GOOD.
